# SDR HNAA2014100300279

- Difficulty date: October 3, 2014
- Submitted: October 3, 2014
- Operation: Air carrier
- Aircraft: N941HA
- Make and model: Dhav DHC8102
- Aircraft serial: 161
- Aircraft time: 63,098 hours, 70,792 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Indicator
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

TAKEOFF WARNING HORN SOUNDED DURING TAKEOFF ROLL WHEN POWER LEVERS ADVANCED. TAKEOFF ABORTED.  R & R FLAP POSITION INDICATOR AND PERFORMED OPS CHECK IAW MM 27-53-05. OPS CHECKED GOOD. PERFORMED TAKEOFF WARNING SYS CHECK, OPS CHECKED GOOD.
